I have had success taking Lamictal to ease my anxiety and mood swings. I recently upped my dosage from 100mg to 200mg. Its been a week and I am having a terrible time articulating my thoughts/constantly feeling foggy headed. I struggled to spell disappear in my question title! I have a high demand job and was curious to know if as I adjust to the dosage increase If this side effect will lessen as its effecting my day to day.
Hi, Kelsi! Whenever you increase the dosage (double the dose!) of this medication you are apt to experience some side effects for a week or two... but it should get better daily as your metabolism adjusts.
Common (1% to 10% of users): Disturbance of concentration, emotional lability"
" Side effects have been reported to be generally mild and transient. They are most common during the first 2 weeks of treatment and decrease in intensity and frequency with continued treatment. They generally do not lead to treatment cessation."
It's always a good idea to report any side effects to your doctor for her/his records and to get some professional advice.
Best regards and I hope you're feeling better quickly. Wildcat
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Nov 2013 • 2 answers
Updated 5 Jan 2015 • 3 answers
Updated 28 Aug 2016 • 1 answer
Updated 27 May 2017 • 1 answer
Updated 16 Jun 2019 • 4 answers